Complete Approximations with Multivariate Generalized Poisson–Cauchy Type Singular Integral Operators
This research and survey chapter deals exclusively with the study of the approximation of generalized multivariate Poisson–Cauchy type singular integrals to the identity-unit operator. Here we study quantitatively most of their approximation properties. These operators are not in general positive linear operators. In particular we study the rate of convergence of these integral operators to the unit operator, as well as the related simultaneous approximation. These are given via Jackson type inequalities and by the use of multivariate high order modulus of smoothness of the high order partial derivatives of the involved function. Also we study the global smoothness preservation properties of these integral operators.
Studies in Systems, Decision and Control
Anastassiou, G. (2021). Complete Approximations with Multivariate Generalized Poisson–Cauchy Type Singular Integral Operators. Studies in Systems, Decision and Control, 362, 437-478. https://doi.org/10.1007/978-3-030-71481-9_24